MAUDE Adverse Event Report: C.R. Bard Inc. (Covington) -1018233 PureWick Male External Catheter

C.R. Bard Inc. (Covington) -1018233 PureWick Male External Catheter
Catalog Number PWMX30
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Blister (4537)
Date of Event 08/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the husband said had a bad allergic reaction from using purewick from the adhesive.Customer also got blisters and had to get on antibiotics and took 3 weeks to heal.The issue started once he started using purewick.He is feeling better not but wife called to make sure we have insurance send monthly supply.It's unclear if lot number was requested.Unclear if medical intervention was provided.No additional information provided.
 
Event or Problem Description
It was reported that the customer's husband said had a bad allergic reaction from using purewick from the adhesive.Customer also got blisters and had to get on antibiotics and took 3 weeks to heal.The issue started once he started using purewick.He is feeling better not but wife called to make sure we have insurance send monthly supply.It's unclear if lot number was requested.Unclear if medical intervention was provided.No additional information provided.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings, and no sample was available for evaluation.Product labeling was reviewed for this investigation.It states: warnings: do not use on irritated skin.Examples include, but are not limited to, rashes, skin tears, or blisters.Stop use if an allergic reaction occurs.After use, this product may be a potential biohazard.Dispose of in accordance with applicable local, state, and federal laws and regulations.A dhr could not be performed since no lot number was provided.No additional actions can be taken at this time.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
PureWick Male External Catheter
Common Device Name
PureWick
Manufacturer (Section D)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key50456174
Report Number1018233-2026-05582
Device Sequence Number15893444
Product Code NZU
UDI-Device Identifier00801741226465
UDI-Public(01)00801741226465
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberPWMX30
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/26/2026
Supplement Report FDA Received Date09/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale